# SDR VNAA20250610062

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED IN MULTIPLE AREAS.   REMOVED SERVICE DOOR SILL ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED SERVICEABLE SERVICE DOOR LOWER SILL ANGLE P/N SH670-31986-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
